Has anyone experienced anger issues after stopping Cymbalta.
Hi, I agree with Laurie, it is more likely that you are suffering these issues because you are no longer taking an antidepressant. You need to discuss this with your doctor, and consider taking medication again. Of course this isn't everything, so therapy alongside would be best. Can i ask why you stopped taking it, and to what extreme you are experiencing this anger?
YES I experienced them YES I am still experiencing them and YES my Psych doc says it is from Cymbalta - anger and/or anxiety issues are very common side effects from stopping Cymbalta and they can take anywhere from 3 months to a year to resolve.
I stopped this drug at the end of April. Things are improving but it has been a long process. L-theanine (suntheanine) 200mg twice a day has helped alot. I take it first thing in the morning then before supper. It is available at health food/supplement stores.
Good luck to you.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vyvanse - my son is in his own little world & has anger issues in the evening - should I see his Dr?
Updated 8 Feb 2011 • 2 answers
Updated 28 Mar 2013 • 5 answers
Updated 27 Feb 2018 • 10 answers
Updated 16 Aug 2016 • 1 answer
Updated 7 Sep 2016 • 1 answer